Solutions of random ordinary differential equations with laplace transform - Adomian decomposition method
Oras Abbas Salmanoras.Abbas2203m@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Sciences (Ibn Al-Haitham)University of BaghdadBaghdad, IraqView full profile → , *Huda Omran AltaieCorresponding authordr.huda_hm2019@yahoo.comhuda.h.o@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Sciences (Ibn Al-Haitham)University of BaghdadBaghdad, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 16 Jan 2024
- Published Online:
- 30 Jun 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-1883
- Pages:
- 857–863
Abstract
Keywords
Subject Classifications
References
[1] Khudair, A.R., Ameen, A.A. and Khalaf, S.L., Mean Square Solutions of Second-Order Random Differential Equations by Using Adomian Decomposition Method. Applied Mathematical Sciences, 5, 2521-2535 (2011).
[2] Omran, H. H. Solutions of Systems for the Linear Fredholm-Volterra Integral Equations of the Second Kind. Ibn AL-Haitham Journal For Pure and Applied Science, 23(2), 200-206 (2017).
[3] Mousa, M. G., & Omran H.H. Study on approximate analytical methods for nonlinear differential equations. Journal of Interdisciplinary Mathematics, 25(8), 2623-2629 (2022).
[4] Villafuerte, L. and Chen Charpentier, B.M., A Random Differential Transform Method: Theory and Applications, Applied Mathematics Letters, 25(10), 1490-1494 (2012).
[5] Altaie, H. O. Two Efficient Methods For Solving Nonlinear Fourth-Order PDEs. International Journal of Nonlinear Analysis and Applications, 11, 543-546 (2020).
[6] Fadhel, F. S., & Altaie, H. O. Solution of Riccati matrix differential equation using new approach of variational iteration method. International Journal of Nonlinear Analysis and Applications, 12(2), 1633-1640 (2021).
[7] Altaie, H. O. Comparison the solutions for some kinds of differential equations using iterative methods. Journal of Interdisciplinary Mathematics, 24(5), 1113-1118 (2021).
[8] Xie, X.; Wang, T.; Zhang, W. Existence of solutions for the (p,q)-Laplacian equation with nonlocal Choquard reaction. Appl. Math. Lett. 135, 108418 (2023).
[9] Altaie, H. O. Study the Stability for Ordinary Differential Equations Using New Techniques via Numerical Methods. In Proceedings of First International Conference on Mathematical Modeling and Computational Science: ICMMCS 2020, pp. 509-516 (2021). Springer Singapore.
[10] Liu, Q.; Peng, H.;Wang, Z. Convergence to nonlinear diffusion waves for a hyperbolic-parabolic chemotaxis system modelling vasculogenesis. J. Differ. Equ., 314, 251–286 2022.
[11] Abbood, Mohaimen M., Ebrahim, Hassan H., Al-Fayadh, Ali & Obaid, Ahmed J. () Measure defined on Γ–algebra and some of their generalizations, Journal of Interdisciplinary Mathematics, 1-7, DOI: 10.47974/JIM-1502.
[12] Al-Ameedee, Sarah A. & Obaid, Ahmed J. () New results and application of differential quasi subordinations for higher-order derivatives of meromorphic multivalent functions, Journal of Interdisciplinary Mathematics, 1-8, DOI: 10.47974/JIM-1483.




